On the sizes of the Jordan blocks of monodromies at infinity

Yutaka Matsui, Kiyoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We obtain general upper bounds of the sizes and the numbers of Jordan blocks for the eigenvalues λ ≠ 1 in the monodromies at infinity of polynomial maps.

Original languageEnglish
Pages (from-to)313-326
Number of pages14
JournalHokkaido Mathematical Journal
Volume44
Issue number3
DOIs
Publication statusPublished - 2015
Externally publishedYes

Keywords

  • Mixed Hodge modules
  • Monodromies at infinity
  • Nearby cycle functor

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the sizes of the Jordan blocks of monodromies at infinity'. Together they form a unique fingerprint.

Cite this